# SDR DALA2014111806176

- Difficulty date: November 17, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Aircraft time: 67,363 hours, 51,158 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHTING AT SEAT 18E WAS INOPERATIVE.  MAINTENANCE FOUND WIRES PULLED OUT OF THE LIGHT SOCKET.  REPAIRED  AND THE SYSTEM RETURNED TO NORMAL OPERATION.
